# SDR CA110727010

- Difficulty date: July 10, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Condition: Overheated
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF SMOKE ON FLIGHT DECK.  F/A AND PASSENGERS SAW SMOKE IN CABIN. DECLARED EMERGENCY AND LANDED WITH NO FURTHER INCIDENT.  R & R THE LT AIR CYCLE MACHINE IAW AMM 21-51-10.
